# SDR AALA202403299113

- Difficulty date: March 29, 2024
- Submitted: March 29, 2024
- Operation: Air carrier
- Aircraft: N562UW
- Make and model: Airbus A321-231
- Aircraft serial: 5332
- Aircraft time: 35,936 hours, 14,815 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PASSENGER / CREW DOOR 842 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER REQUIRES SERVICING. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
